# SDR ASOA2014092411315

- Difficulty date: August 28, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,602 hours, 10,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK  BS 785.15 IS CORRODED.  R & R SEAT TRACK IAW AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
